# SDR 2017FA0000056

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: General aviation
- Aircraft: N555ZM
- Make and model: Cubcft CC18180
- Aircraft serial: CC190011
- Aircraft time: 49 hours
- Engine: Lyc O360C1G
- Propeller: Hartzl HCC2Y*
- System (JASC): 2720 · Rudder Control System
- Part: Attach Fitting
- Condition: Broken
- Location: Rudder Pedal
- Part time: 49 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN RUDDER PEDAL WAS DEPRESSED PILOT NOTED IT DID NOT FEEL RIGHT. UPON INVESTIGATION DISCOVERED THAT THE OUTBOARD, RIGHT RUDDER PEDAL ATTACHMENT TAB HAD BROKEN OFF OF THE FUSELAGE. FURTHER INVESTIGATION REVEALED NO PENETRATION OF THE WELD IN THE BASE METAL OF THE STRUCTURE.
